# SDR 99UAL900216

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Emer Exit Door
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT HAND EXIT DOOR BATTERY WOULD NOT TEST.  *S/D*  REMOVED AND RESET BATTERY ON PACK.
